# SDR SWAA2015041638584

- Difficulty date: March 4, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 103686
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT HATCH UPPER HANDLE ASSEMBLY CRACKED.  R & R HANDLE ASSEMBLY IAW AMM.
